Previous
Previous Product Image

Coldcap Night Time Capsules 12’s

KSh150.00
Next

Coldcap Syrup 100ml

KSh200.00
Next Product Image

Coldcap Original Capsules 12’s

KSh200.00

Coldcap Original Capsules 12’s

KSh200.00

Coldcap original contains Paracetamol 400mg, Chlorpheniramine Maleate 4mg, and  Pseudoephedrine 30 mg per capsule. It treats colds, flu, and sinuses.

Order on WhatsApp
Add to Wishlist
Add to Wishlist
Category:

Description

Coldcap Original Capsules 12’s contains Paracetamol 400mg, Chlorpheniramine Maleate 4mg, and  Pseudoephedrine 30 mg per capsule. It treats colds, flu, and sinuses. Also, it helps relieve headache, runny nose, nasal and chest congestion.

  • Its Antihistamines help relieve watery and itchy eyes/nose/throat, running nose, and sneezing. cough-and-cold products have not been shown to be safe or effective in children younger than 6 years.

Reviews

There are no reviews yet.

Be the first to review “Coldcap Original Capsules 12’s”

Your email address will not be published. Required fields are marked *

Shopping cart

6

Subtotal: KSh3,330.00

View cartCheckout